# SDR A6WA200360006

- Difficulty date: April 11, 2003
- Submitted: May 8, 2003
- Operation: Air carrier
- Aircraft: N609AW
- Make and model: Bac 146200A
- Aircraft serial: E2070
- System (JASC): 7603 · Power Lever
- Part: Lever
- Condition: Out Of Rig
- Location: Nr 3 Engine
- Stage of operation: TX
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

NR 3 THRUST LEVER NEEDS TO BE RE-RIGGED.  UNABLE TO SET BELOW 40 PERCENT N1.  (M)
